On the Hausdorff dimension of fractals given by certain expansions of real numbers
Research output: Journal contributions › Journal articles › Research › peer-review
Authors
We transfer classical results on the Hausdorff dimension of b-adic and continued fraction expansions of real numbers to another expansion.
Original language | English |
---|---|
Journal | Archiv der Mathematik |
Volume | 97 |
Issue number | 5 |
Pages (from-to) | 459-466 |
Number of pages | 8 |
DOIs | |
Publication status | Published - 11.2011 |
- Mathematics